Filtros : "Calixto, Lucas" Limpar

Filtros



Refine with date range


  • Source: Journal of Algebra. Unidade: IME

    Assunto: SUPERÁLGEBRAS DE LIE

    Versão PublicadaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BEZERRA, Luan et al. Representations of affine Lie superalgebras and their quantization in type A. Journal of Algebra, v. 611, p. 320-340, 2022Tradução . . Disponível em: http://dx.doi.org/10.1016/j.jalgebra.2022.08.012. Acesso em: 26 jan. 2023.
    • APA

      Bezerra, L., Calixto, L., Futorny, V., & Kashuba, I. (2022). Representations of affine Lie superalgebras and their quantization in type A. Journal of Algebra, 611, 320-340. doi:10.1016/j.jalgebra.2022.08.012
    • NLM

      Bezerra L, Calixto L, Futorny V, Kashuba I. Representations of affine Lie superalgebras and their quantization in type A [Internet]. Journal of Algebra. 2022 ; 611 320-340.[citado 2023 jan. 26 ] Available from: http://dx.doi.org/10.1016/j.jalgebra.2022.08.012
    • Vancouver

      Bezerra L, Calixto L, Futorny V, Kashuba I. Representations of affine Lie superalgebras and their quantization in type A [Internet]. Journal of Algebra. 2022 ; 611 320-340.[citado 2023 jan. 26 ] Available from: http://dx.doi.org/10.1016/j.jalgebra.2022.08.012
  • Source: Revista Matemática Iberoamericana. Unidade: IME

    Assunto: ANÉIS E ÁLGEBRAS NÃO ASSOCIATIVOS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CALIXTO, Lucas e FUTORNY, Vyacheslav. Highest weight modules for affine Lie superalgebras. Revista Matemática Iberoamericana, v. 37, n. 1, p. 129-160, 2021Tradução . . Disponível em: https://doi.org/10.4171/RMI/1203. Acesso em: 26 jan. 2023.
    • APA

      Calixto, L., & Futorny, V. (2021). Highest weight modules for affine Lie superalgebras. Revista Matemática Iberoamericana, 37( 1), 129-160. doi:10.4171/RMI/1203
    • NLM

      Calixto L, Futorny V. Highest weight modules for affine Lie superalgebras [Internet]. Revista Matemática Iberoamericana. 2021 ; 37( 1): 129-160.[citado 2023 jan. 26 ] Available from: https://doi.org/10.4171/RMI/1203
    • Vancouver

      Calixto L, Futorny V. Highest weight modules for affine Lie superalgebras [Internet]. Revista Matemática Iberoamericana. 2021 ; 37( 1): 129-160.[citado 2023 jan. 26 ] Available from: https://doi.org/10.4171/RMI/1203

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2023